Jump to content

Search the Community

Showing results for tags 'primidone'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello, new family. I’m a 39 year old man, 14 months off benzos. I am not doing well; withdrawal continues. But I want to start coming off of this other crap that I’m sure is worsening my situation too. I trust what I’ve been told about you much more than I trust my psych alone about how to do this. BENZO/WITHDRAWAL HISTORY: I was on Klonopin about four years. In an voluntary inpatient setting I was taken from 3mg to .5mg in one week. This gave me a manic episode that I was then blamed for. (“You must not have been taking your bipolar meds.”) I was reinstated on equivalent Ativan and then tapered more reasonably although still too fast; ultimately found the Ashton Manual and tapered according to that for my final 1mg. 14 months out I’m still in hell; in fact, while I could work even in my first month, I haven’t been able to since Thanksgiving. I had a gravely serious setback last summer when I moved and overexerted myself physically and I think my system is still recovering. I had another bad setback in January when I was put on an antibiotic (for nothing.) Current physical symptoms include involuntary jaw movement / facial contortions that are incredibly distressing. Tinnitus. Tremor. GI distress. Involuntary eye movement. Bizarre hard to describe sensations in head and body. Heart palpitations. Hives. I’ve been sick with multiple bugs basically the entire fall and winter. This is the short list. Psych symptoms: intense depersonalization. Strange vision issue; I don’t think it’s quite derealization but a hyper-awareness of depth perception. It feels like I’m inside a Facebook 3D Photo, or that things are HD instead of SD. Racist thoughts. Frequent suicidal ideation. The worst anxiety of my life, far worse than anything the Klonopin was meant to medicate. CURRENT GOALS / REQUEST FOR HELP: I want off of everything now. I no longer believe in any of these drugs and believe psychiatry has done far more harm to me than help. I need to be careful as my system is so messed up. But I have come to suspect some significant part of what I’ve been calling benzo withdrawal 14 months after jumping must be due to gabapentin and lithium. Lithium - I had a manic episode in 2015; no history of mania or bipolar prior. I was told I was bipolar and had to take lithium the rest of my life. (I was also on Seroquel for a while but have been off for a couple of years.) This diagnosis is in question, given that bipolar emerges in the teens, I don’t have alternating periods of mania and extreme depression, etc. Whatever the case, my psych has given me clearance to taper down and I’m just trying to come up with the best plan of attack. He had said we could go down by 150 monthly and see. Gabapentin - I had been on 1200mg/daily since fall 2018 to help while I was tapering the benzo. I tapered very successfully (100mg/week) down to 900 in January but then held when things got bad with my antibiotic setback. My psych also said I should stay on the gabapentin, actually, as it could help with the lithium taper (is that true?) I dream of being off all psych meds by my 40th birthday in six months, but I of course don’t want to rush. Those are what I’m most concerned about, but I’m also on primidone 50mg for tremor that I’d like to drop (not sure if that drug comes up here or if it even needs to be tapered.) I do take 150-200mg trazodone for sleep which seems pretty non-negotiable right now though I also want to drop that eventually. (I also take allopurinol but that’s another story.) I’d appreciate any thoughts as to the wisest plan of action for ridding myself of gabapentin and lithium against a backdrop of ongoing benzo withdrawal. Thank you so, so much.
  2. 8 months ago I was on. Primidone 500mg Vraylar 6mg Cymbalta 120mg Zoloft 200mg Clonezapam 2mg My kidney function had dropped to 42% and a certain NP for a award winning psychologist continued treatment after noticing major muscle movement disorder. After a few months of this she stopped vraylar 6mg cold turkey. I had a reaction within days of cognitive impairment. I could not handle ANY external input. For a month I could only stare at the ceiling in total darkness and no sound. No TV and food had to be something I could grab and eat in bed in the dark. I lost 40lbs in 3mo because of stomach issues and me being unable to get food for myself. When I confronted her about my problems she informed me it could not be medicine related and sent me to see her friend a counceller who agreed with her and added that my condition was totally " behavioral " I was still on everything except vraylar. That is when I started doing some research and quit seeing both doctors. I had a genesight survey which NP had access to that listed 3 meds she had me on as a high risk and I am a poor drug metabolizer. In the drug interaction checker I showed her 5 serious interactions which she ignored. I was in a state of total apathy, did not care if I lived or died. I could not find any help in the psychologist field. I could not even manage to keep myself fed or handle phone or internet. I begged several times a Dr I had seen before her to help me but she would not accept me as a new patient. Finally after 50 calls my mom had to make...because no doctors were accepting new patients or they did not take my insurance....i got an appointment with an neurologist/psychologist I had seen before. He was amazed the amount of medications I was on and recommended I start coming off them. However he could not manage my taper but did recommended a taper that I followed. I finally got into see a local psychologist who agreed on taper....which was basically drop one at a time by half every 2 weeks. Way to fast I believe after reading your site. I cannot get anyone to answer what happened to me. It's now been 7mos and I can at least type and watch tv.....i still have crippling anxiety and depression. I have came off Cymbalta, vraylar, zoloft, and halfed clonezapam. But I'm still having horrible symptoms I never had before. I've been on at least 12 antidepressants and antipsychotic medications over the past 8yrs for bipolar. Before that I was on nothing for 10 years with no problems. I did have issues in my teens. But it's been downhill ever since I had a nervous breakdown due to extreme stress that lasted years 8 years ago and I started trusting doctors that I needed medication. I had to go on disability 5 years ago due to medication side effects. Before the pills started I had a successful career and ran half marathons. I am thinking about contacting a lawyer. Does anyone have experience with such a drug combo, how long this will last? What happened? Or if seeing a lawyer may be a good idea?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy